# SDR DXTA200803026

- Difficulty date: April 27, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N132QS
- Make and model: Beech 400A
- Aircraft serial: RK427
- Aircraft time: 1,439 hours, 1,331 cycles
- Engine: Pwa JT15D5
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 8221019313
- Part serial: 2978
- Condition: Inoperative
- Location: Fwd Avionics Bay
- Part time: 224 hours, 206 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

1 HOUR INTO FLIGHT, AT FL380, THE RUDDER BOOST FAIL LIGHT CAME ON. REMOVED AND REPLACED WITH OVERHAULED FGC COMPUTER. RUDDER BOOST OPS CHECKED GOOD IAW MM 27-21.
